# SDR AALA202103299042

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 27,431 hours, 11,299 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR E DIFFICULT TO OPEN AND CLOSE, BOTTOM DRAGS ON FLOOR. REMOVED OBSTRUCTION FROM LAVATORY DOOR E.
